MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE RESCUE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE RESCUE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-83
Medical Device Problem Code Inability to Auto-Fill (1044)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cardiosave intra-aortic balloon pump (iabp) experienced an autofill failure.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g1 (contact person mfg site), g3, g6, h2, h3, h6 (type of investigation, investigation findings, component codes and investigation conclusions), h11.Corrected fields: b5, h6 (health effect clinical code and health effect impact codes).A getinge field service engineer (fse) was dispatched to evaluate the unit.Fse states, powered unit on and confirmed no errors before checking logs.Logs showed a large number of autofill errors.Specifically, fill fail - flush fill timeout with arg 0x6.Zero checked all transducers except helium tank transducer by exposing to atmosphere.No issues.Performed quick leak checks and then all manifolds test.No issues found.Technician brought his catheter and assisted with testing.Autofill failure confirmed.No more test equipment on hand to resolve issue.Found unit compressor not running continuously.Unit starts out at max power and then stops running compressor.Replaced front end board.Compressor now runs continuously.Performed testing to ensure device properly reading signals.Performed calibration of unit to ensure proper regulator calibration.Passed.Performed all autofill testing.Passed.Brought back into normal mode and unit ran on system trainer.Ready for use.Returned to customer.
 
Event or Problem Description
It was reported that the cardiosave intra-aortic balloon pump (iabp) experienced an autofill failure.No harm reported.

Brand Name
CARDIOSAVE RESCUE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22182786
Report Number2249723-2025-0002570
Device Sequence Number8505973
Product Code DSP
UDI-Device Identifier10607567108407
UDI-Public(01)10607567108407
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-83
Device Catalogue Number0998-00-0800-83
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown